MAUDE Adverse Event Report: STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens

STAAR Surgical Company EVO/EVO+VISIAN Implantable Collamer Lens; Phakic Intraocular Lens
Model Number VICM5 13.2 (-5.00)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pupillary Block (2026); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault with elevated iop, pupil block., significant reduction of iridocorneal angles and shallowing of the ac and narrow angles.The lens exchanged for a shorter length lens and problem resolved.The cause of this event is the device.
 
Additional Manufacturer Narrative
Iop elevation from baseline , secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.H6-health effect clinical sign and symptoms code 4581:significant reduction of irido-corneal angles and shallowing of the ac.Claim # (b)(4).

Brand Name
EVO/EVO+VISIAN Implantable Collamer Lens
Common Device Name
Phakic Intraocular Lens
Manufacturer (Section D)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR Surgical Company
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key50487996
Report Number2023826-2026-01568
Device Sequence Number10203754
Product Code MTA
UDI-Device Identifier00840311300839
UDI-Public(01)00840311300839(11)250216(17)280131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVICM5 13.2 (-5.00)
Device Catalogue NumberVICM5 13.2
Device Lot Numbern/a
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured02/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Cartridge Model:SFC-45, Lot # UNK.; Foam Tip Plunger, lot# UNK.; Injector Model:LIOLI-24, lot# UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale